History dependence without unstable steady state: A non-differentiable framework

R.F. Hartl, P.M. Kort

Research output: Contribution to journalArticleScientificpeer-review

378 Downloads (Pure)
Original languageEnglish
Pages (from-to)891-900
Number of pages9
JournalJournal of Mathematical Economics
Volume39
Issue number8
Publication statusPublished - 2003

Cite this

@article{96e66752927040f29ad5b7d2fdf139f8,
title = "History dependence without unstable steady state: A non-differentiable framework",
author = "R.F. Hartl and P.M. Kort",
note = "Pagination: 9",
year = "2003",
language = "English",
volume = "39",
pages = "891--900",
journal = "Journal of Mathematical Economics",
issn = "0304-4068",
publisher = "Elsevier",
number = "8",

}

History dependence without unstable steady state : A non-differentiable framework. / Hartl, R.F.; Kort, P.M.

In: Journal of Mathematical Economics, Vol. 39, No. 8, 2003, p. 891-900.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - History dependence without unstable steady state

T2 - A non-differentiable framework

AU - Hartl, R.F.

AU - Kort, P.M.

N1 - Pagination: 9

PY - 2003

Y1 - 2003

M3 - Article

VL - 39

SP - 891

EP - 900

JO - Journal of Mathematical Economics

JF - Journal of Mathematical Economics

SN - 0304-4068

IS - 8

ER -